# SDR FDEA201503201034

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 293 hours, 15,422 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810215
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN  R  MOD TYPE T MOD NR 6-5710-T0316275 REV NR PS P1 WINGS, BASIC WING STRUCTURE, TERMINATING ACTION  OF RIB 5 FWD LUG RT COMPLY WITH EA 6-5710-T0316275 REV NR POS P1.  COMPLIED WITH EA 6-5710-T0316275 P1 WINGS BASIC WING STRUCTURE & TERMINATING ACTION OF RIB 5 FWD LUG RT.
